# SDR SWIA201437432

- Difficulty date: April 20, 2014
- Submitted: May 9, 2014
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 30,939 hours, 26,917 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION AROUND NUTPLATES ON AFT CARGO DOOR SILL, UNDER SIDE FROM BS 574 - 621, LBL 36.  C-CHECK, BLENDED OUT CORROSION  IAW REO.
